E-Prints Complutense

Information theoretic approximations for the M/G/1 retrial queue

Impacto

Descargas

Último año

Artalejo, Jesús R. y Falin , Guennadi I. y Martín Díaz , Miguel (1994) Information theoretic approximations for the M/G/1 retrial queue. Acta Informatica , 31 (6). pp. 559-571. ISSN 0001-5903

URL Oficial: http://link.springer.com/article/10.1007%2FBF01213207


URLTipo de URL
http://www.springer.comEditorial


Resumen

In this paper we present information theoretic approximations for theM/G/1 queue with retrials. Various approximations for this model are obtained according to the available information about the service time probability density and the steady-state distribution of the system state. The results are well-suited for numerical computation.


Tipo de documento:Artículo
Palabras clave:Maximun-Entropy; Systems
Materias:Ciencias > Matemáticas > Investigación operativa
Código ID:16259
Depositado:10 Sep 2012 09:33
Última Modificación:30 May 2014 12:56

Descargas en el último año

Sólo personal del repositorio: página de control del artículo